10 Publikationen

Alle markieren

[10]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2964637
Optimal dividends under Markov-modulated bankruptcy level
Ferrari G, Schuhmann P, Zhu S (2022)
Insurance: Mathematics and Economics 106: 146-172.
PUB | DOI | WoS
 
[9]
2021 | Diskussionspapier | Veröffentlicht | PUB-ID: 2959047 OA
Optimal Dividends under Markov-Modulated Bankruptcy Level
Ferrari G, Schuhmann P, Zhu S (2021) Center for Mathematical Economics Working Papers; 657.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[8]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955114
Singular Control of the Drift of a Brownian System
Federico S, Ferrari G, Schuhmann P (2021)
Applied Mathematics & Optimization.
PUB | DOI | WoS
 
[7]
2021 | Bielefelder E-Dissertation | PUB-ID: 2956489 OA PUB | PDF
 
[6]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943686 OA
Singular Control of the Drift of a Brownian System
Federico S, Ferrari G, Schuhmann P (2020) Center for Mathematical Economics Working Papers; 637.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2949212
A Singular Stochastic Control Problem with Interconnected Dynamics
Federico S, Ferrari G, Schuhmann P (2020)
SIAM Journal on Control and Optimization 58(5): 2821-2853.
PUB | DOI | WoS
 
[4]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
A Model for the Optimal Management of Inflation
Federico S, Ferrari G, Schuhmann P (2019) Center for Mathematical Economics Working Papers; 624.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937742
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2019)
SIAM Journal on Control and Optimization 57(4): 2686-2719.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934781
Classifying grey seal behaviour in relation to environmental variability and commercial fishing activity. A multivariate hidden Markov model
van Beest FM, Mews S, Elkenkamp S, Schuhmann P, Tsolak D, Wobbe T, Bartolino V, Bastardie F, Dietz R, von Dorrien C, Galatius A, et al. (2019)
Scientific Reports 9(1): 5642.
PUB | DOI | WoS | PubMed | Europe PMC
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2018) Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

10 Publikationen

Alle markieren

[10]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2964637
Optimal dividends under Markov-modulated bankruptcy level
Ferrari G, Schuhmann P, Zhu S (2022)
Insurance: Mathematics and Economics 106: 146-172.
PUB | DOI | WoS
 
[9]
2021 | Diskussionspapier | Veröffentlicht | PUB-ID: 2959047 OA
Optimal Dividends under Markov-Modulated Bankruptcy Level
Ferrari G, Schuhmann P, Zhu S (2021) Center for Mathematical Economics Working Papers; 657.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[8]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955114
Singular Control of the Drift of a Brownian System
Federico S, Ferrari G, Schuhmann P (2021)
Applied Mathematics & Optimization.
PUB | DOI | WoS
 
[7]
2021 | Bielefelder E-Dissertation | PUB-ID: 2956489 OA PUB | PDF
 
[6]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943686 OA
Singular Control of the Drift of a Brownian System
Federico S, Ferrari G, Schuhmann P (2020) Center for Mathematical Economics Working Papers; 637.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2949212
A Singular Stochastic Control Problem with Interconnected Dynamics
Federico S, Ferrari G, Schuhmann P (2020)
SIAM Journal on Control and Optimization 58(5): 2821-2853.
PUB | DOI | WoS
 
[4]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
A Model for the Optimal Management of Inflation
Federico S, Ferrari G, Schuhmann P (2019) Center for Mathematical Economics Working Papers; 624.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937742
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2019)
SIAM Journal on Control and Optimization 57(4): 2686-2719.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934781
Classifying grey seal behaviour in relation to environmental variability and commercial fishing activity. A multivariate hidden Markov model
van Beest FM, Mews S, Elkenkamp S, Schuhmann P, Tsolak D, Wobbe T, Bartolino V, Bastardie F, Dietz R, von Dorrien C, Galatius A, et al. (2019)
Scientific Reports 9(1): 5642.
PUB | DOI | WoS | PubMed | Europe PMC
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2018) Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung